Results 1 to 6 of 6
Like Tree6Likes
  • 1 Post By Randy35
  • 1 Post By Forceout
  • 1 Post By Randy35
  • 3 Post By Slightlyhopeful
Getting off adderall, Vicodin, and Kratom - help please!
  1. #1
    Slightlyhopeful is offline New Member
    Join Date
    Nov 2017
    Posts
    2

    Default Getting off adderall, Vicodin, and Kratom - help please!

    Hi everyone! So basically life has gone to sh*t and I want to get clean.

    A year and a half ago I began taking Vicodin. Usually anywhere from 3-7 10mgs a day. Would take them when I could so on 3 weeks, off 1 week or on 2 weeks, off 2 weeks. I also have been taking adderall during this time. I get prescribed 60, 10 mgs and that normally lasts me 2 weeks. Some days ill take 30mg some days ill take 100mg like today ugh.I didn't normally mix them but the past 4 months or so I do mix half the time. Before this year and a half rollercoaster I would go on 1-3 days of adderall binges 1-2 times a month that started about 2-3 years before what I mentioned above.

    2 months ago I dropped the norco and found Kratom. Thought I could be in control of how much I took and just do it every once in a while - well that didn't work out since day one and been on it everyday since. Took 2-8 teaspoons daily and the last couple days have only taken 2-3.

    I also have suffered from dysthymia (a form of depression) since I was about 14. So I am worried about that when I get off this stuff. Im also prescribed Horizant (gabapentin enacarbil) for RLS.

    Additionally age 16-18 I messed around with a lot of different stuff, had an epiphany, and now im here. I guess it was a problem and I didn't realize it.

    I read that if you go cold turkey you have more of a chance of getting long term PAWS which im super nervous about because of the depression. Only have 27 10mg of addy left.

    Ive been to two NA meetings but haven't had my whole life around me get destroyed, I just feel like everything in me did so its hard to completely relate. Im just so tired but don't know why its so hard to stop and have been trying the last two weeks. Im also in grad-school so am super worried about getting my papers in during my first few weeks, month - who knows.

    Any help or advice would be so much appreciated! Really at a loss here.

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,305

    Default

    Welcome to the forum Slightlyhopeful! Nice to have you as a new member!

    Glad you stopped the Norco, but going to the Kratom was a poor choice as you are aware. No judgement because I too did the very same thing a time or two. Stopping the Kratom CT isn't dangerous, but it will leave you with some rough wd's. Just how severe varies as we're all different in the way our metablism's work. It's highly recommended to taper off slowly until you're down to as low a dose as possible. You'll have very few problems if you do that.

    Same with the Adderall, taper it slow and steady until you're down to a very tiny amount. This will limit wd symptoms greatly. Keep in mind that you'll be tapering off 2 different drugs and some wd's are to be expected. There's no magical formula, or no easy way through this. Keep a positive attitude as you taper and when things get a bt rough tell yourself that you want this more than anything in the world. To be successful you REALLY have to want this.

    It's great you went to 2 NA meetings. Keep going ok. It's priceless help. You have so many others in your shoes at those meetings that know what you're dealing with and you have that help face to face. Try diffeent meetings until you find one that you can call your home group. You'll also be welcome at any AA meeting. Same 12 steps, just a different drug. I'm thoroughly involved in AA and a sponsor in NA. Those meetings can and will change your life for the better.

    Make a plan and stick with it til the end and you're off both substances. Lots of vitamins and supplements that will help. Maybe try the Thomas Recipe. It's help hundreds and hundreds of people through detox off different substances. Here's the link below for it....

    https://www.drugs.com/forum/featured...wal-35169.html

    You can also try some Vitamin B6, B12, B Complex that will help. Get lots of protein in you in the form of food and drink. Make or buy some real good protein shakes daily. Get some exercise too as that will help endorphin production and you'll feel so much better afterwards. And don't sit around the house, get out and stay as busy as you possibly can. If you remain inside watching the clock the time will move at a snails pace and you'll be miserable.

    I'm sure others will stop by with more input. Take care and know you CAN do this!

    Randy
    Lvg nghtmare likes this.

  3. #3
    Forceout is offline Member
    Join Date
    Oct 2017
    Posts
    324

    Default

    Hello and Welcome!!!

    Just a quick stop to say you have come to a very good place. I have only been here a few weeks but without finding the community support here, I don't believe I could have made it through the end of tapering and the jump at the end. I was using Norco for five years daily. It's day 13 off for me and I'm doing pretty good.
    You have the best help around with Randy. Listen to him and do do what he suggests. You deserve a better way to live and I'm super glad you are here!!!!

    Forceout
    Beefaroni7272 likes this.

  4. #4
    Jenflo2012 is offline New Member
    Join Date
    Nov 2017
    Posts
    1

    Default

    Hi I'm here for you we can do this together I'm on day 5 of being off bepnohine I was on it straight with out the naloxone in it I've been on it for about the last 3 year's due to insurance not wanting to cover the hefty price of suboxone any more. I was on subs 2 year's prior. I think one of the hardest things is when you have this awakening and you make the decision to stop in proud of you and that you want to do it . this will not get any easier untill you do it and about day 5 well I feel I can smell I have emotions that where locked up so tight I can actually feel again I'm a mom of 5 -3 of my own two stepkids and I'm 33 but just because I'm older doesn't mean I don't know actually what your going through.we all feel the same if you can get to,day 5 you will feel so empowered good you will feel feelings you didn't know you had.I'm not saying by any means this us a easy decision because I've gone through hell with my body telling mind just if you took one you would feel so much better all the withdrawals would stop that was day 3 but they do stop without having to go back on the it. I'm here for you when your ready take that jump its a lot easier to share with people that are here to support you than look down at you do you have family friends support. Keep going to the meetings you made it one step farther than me I'm trying to get through all the >>>> and than go when I start to feel better. has anyone experienced bluer vision everything's smells horrible my 5 year old had bbq Pringles and they smelt horrible I had to tell him you can't eat those by me anymore but he laughed and said have a doggy treat cause I told him that's what they smelled like lol. Ok so I've been trying to do a lot of reading on what to do for with drawl pain cuse its horrible. But what does help is bananas,passion flower, b complex, kava gold and green tea leaf drops these are all herbal, they taste horrible mix it with orange juice it helps and eat a banna right away in the morning all natural also,I will,drink natural calm its a magnesium drink that seems to help too I took them after I got up the morning of day 4 and it did help me sleep a couples hours. But its short lived but can be used up too 3 times a day so I w
    And anything feels better just to not feel the pain for a couple of hours .well I hope this helps in on day 5 and smiled this morning so i know I turned a new leaf good luck

  5. #5
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,305

    Default

    Hey Slightlyhopeful, please check in and let us know how you're doing. We're here ready and waiting to help.

    Randy
    Lvg nghtmare likes this.

  6. #6
    Slightlyhopeful is offline New Member
    Join Date
    Nov 2017
    Posts
    2

    Default

    Hi everyone,

    I am so sorry for the late reply! After this post I was an emotional wreck just taking everything in. I know my usage wasn’t super heavy but being on day 5 I can say it feels a lot better without using!! Day 1 and 2 sucked for sure and I definitely needed the Imodium so thank you for that recipe Randy!!

    Thank you Randy and forceout for the support! And Jen I am so happy for you! Smiling in the morning is a big deal. Ive had happy tears for how at peace I feel at times and how authentic the emotion is!

    Yesterday was hard and I was feeling really down and wanted to take some, but I didn’t and today is good so that is happy! The restless legs is REAL! But luckily I was already diagnosed with that and have this script for it which has been helpful but I have to take way more through this. I just want the feelings of peace and happiness to last! But I know life doesn’t work that way. I guess I’m just grateful for the little snippets of it I have gotten through these past couple days.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22